# SDR CALA2025111211163

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON SPIGOT BEARING INNER BORE HAS PITTING CORROSION.  R & R NR 2 PYLON SPIGOT BEARING IAW AMM 54-51-41-000- 001-A, AND 54-51-41-400-001-A.
